# SDR AALA202307055628

- Difficulty date: March 26, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 67,576 hours, 33,468 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE UPPER SURFACE TOP SKIN PANEL AT RIB 8. REPAIRED SKIN PANEL PER EA 345289.
